Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Head of Pure Mathematics Section/Prof of Pure Mathematics



+44 (0)20 7594 8490m.liebeck Website




665Huxley BuildingSouth Kensington Campus





Martin Liebeck's personal webpage can be found at



Liebeck M, Tiep PH, 2021, Character ratios for exceptional groups of Lie type, International Mathematics Research Notices, Vol:2021, ISSN:1073-7928, Pages:12054-12076

Liebeck M, Seitz G, Testerman D, 2021, Multiplicity-free representations of algebraic groups II, Journal of Algebra, ISSN:0021-8693

Liebeck M, Shalev A, Tiep PH, 2021, McKay graphs for alternating and classical groups, Transactions of the American Mathematical Society, Vol:374, ISSN:0002-9947, Pages:5651-5676

Liebeck M, Shalev A, Tiep PH, 2021, On the diameters of McKay graphs for finite simple groups, Israel Journal of Mathematics, Vol:241, ISSN:0021-2172, Pages:449-464

Liebeck MW, Shalev A, Tiep PH, 2020, Character ratios, representation varieties and random generation of finite groups of Lie type, Advances in Mathematics, Vol:374, ISSN:0001-8708, Pages:1-39

More Publications